# SDR SWAA2012121310622

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 55,889 hours, 45,524 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: 6549316
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LEADING EDGE INBOARD OF PYLON HAS LOOSE FASTENERS.  REMOVED DISCREPANT FASTENERS AND REPLACED WITH REPAIR FASTENERS PER EA 1-357-7779.
